Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 32 (1978), 942-946
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. E. SALZER, "A recurrence scheme for converting from one orthogonal expansion into another," Comm. ACM, v. 16, 1973, pp. 705-707. MR 0395158 (52:15956)
  • [2] R. W. HAMMING, Numerical Methods for Scientists and Engineers, McGraw-Hill, New York, 1962, pp. 255-257. MR 0351023 (50:3514)
  • [3] R. W. HAMMING, Introduction to Applied Numerical Analysis, McGraw-Hill, New York, 1971, pp. 305-306.

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society